# SDR AWXA9500367

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND RT O/B SEAT TRACK BETWEEN BS 328R AND BS 344R RBL 45 CORRODED.  REMOVED AND REPLACED CORRODED SECTION PER SRM 53 10 5 FIG 2.  (Z)
